# SDR CA010507002

- Difficulty date: July 7, 2000
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,130 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A ROUTINE MAINTENANCE INSPECTION RED DYE LEAKAGE WAS OBSERVED ON PROP BLADES. PROP WAS REMOVED AND SHIPPED TO PROPELLER SHOP AND HUB WAS FOUND CRACKED. 2001-05-09 TC: FAA AD PERTAINS.
